# SDR 9JLA2018091717806

- Difficulty date: September 3, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N946RB
- Make and model: Pilats PC1247
- Aircraft serial: 1137
- Aircraft time: 3,223 hours, 1,900 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Timer
- Part number: 3D245826
- Part serial: U0315
- Condition: Defective
- Location: Anti-Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE AIRCRAFT DE-ICE BOOT SYSTEM INOPERATIVE. THEY WERE UNABLE TO COMPLETE FLIGHT DUE TO ICING ALONG ROUTE OF FLIGHT. "DE-ICE" CAS MESSAGE IN FLIGHT, RAN CHECKLIST AND CAS MESSAGE WOULD NOT CLEAR. TROUBLESHOOTING OF THE DE-ICE BOOT SYSTEM FOUND THE DE-ICE TIMER PN 3D2458-26 SN U0315 TO BE DEFECTIVE. THE DEFECTIVE DE-ICE TIMER WAS REMOVED AND AN OVERHAULED UNIT INSTALLED. AIRCRAFT WAS RETURNED TO SERVICE.
